Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain, burning sensation during urination, legs shaking. Reason?

Hello, I m experiencing so much pain when I try and urinate. I ve been holding it in for so long because when I ve urinated earlier I literally could not bare the pain. My legs were shaking, I honestly thought I was going to take a panic attack. When I went to the toilet I had to put a big I pressure on my clitoris because it s became so swollen and my whole vagina feels completely raw, so when I was peeing the burning sensation on the raw skin caused me to freak out, I stood up and held my legs so tight together because I was shaking. I can t even wipe my vagina(however disgusting it sounds) It s far far far too painful and even when I sit down or stand it hurts so bad. Please help me?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acute infection of the entire Genito urinary system.

Please consult qualified Urologist or Gynaecologist for clinical examination .

Please get your routine urine tests and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefalexine along with anti inflammatory medication like Diclofenac twice daily.

Get prescription of these drugs from your family Physician.

Ensure to drink more water.and clean your genitals with warm water twice daily.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor